# SDR AALA201809259014

- Difficulty date: September 24, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N280AY
- Make and model: Airbus A330-243
- Aircraft serial: 1022
- Aircraft time: 37,744 hours, 5,554 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE MESSAGE ACTIVATED MOMENTAILY, SELF CLEARED, UNCONFIRMED.  PREFORMED AN OPS CHECK OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-17-00, OPS CHECKED GOOD.
